MathSciNet Relay Station
MathSciNet bibliographic data
MR1692409 (2000h:60003) 60A99 (60F05 60F10 60G40 65C50)
Del Moral, P.; Doisy, M. Maslov idempotent probability calculus. I. Teor. Veroyatnost. i Primenen. 43 (1998), no. 4, 735--751; translation in Theory Probab. Appl. 43 (1999), no. 4, 562–576
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement